Asymptotic expansions of the solutions to the heat equations with hyperfunctions initial value
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 555-565
Printed December 1, 2008
Kunio Yoshino and Yasuyuki Oka
Musashi Institute of Technology and Sophia University
Abstract : We will derive the asymptotic expansions of solutions of the heat equation with hyperfunctions initial data.
Keywords : heat equation, heat kernel, hyperfunctions, Fourier-hyperfunctions, Gel'fand-Shilov space
MSC numbers : 32A45, 35B05, 35K05, 46F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd